Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: R. M. Kane
Title: The homology of Hopf spaces
Additional book information North-Holland, Amsterdam, New York, Oxford and Tokyo, 1988, xv + 479 pp., $105.25. ISBN 0-444-70464-7.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: James P. Lin
Journal: Bull. Amer. Math. Soc. 21 (1989), 339-345
DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15853-9
PII: S 0273-0979(1989)15853-9